Computation of Odd Geo-Domination Number of a Graph
K. Karthika1, A. Anto Kinsley2

1K. Karthika*, Research Scholar, Department of Mathematics, Reg No. 11794, St. Xavier’s (Autonomous) College, Palayamkottai, Tirunelveli.
2A. Anto Kinsley, Department of Mathematics, St. Xavier’s (Autonomous) College, Palayamkottai, Tirunelveli. 

Manuscript received on December 26, 2021. | Revised Manuscript received on January 06, 2021. | Manuscript published on February 28, 2021. | PP: 22-23 | Volume-10 Issue-3, February 2021. | Retrieval Number: 100.1/ijeat.C21380210321 | DOI: 10.35940/ijeat.C2138.0210321
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (

Abstract: A geodominating set S ⊆ V of a graph G is said to be an odd geo-dominating set if for every vertex , , and The minimum cardinality of the odd geo-dominating set is called odd geo-domination number denoted by . The odd geo-dominating set with cardinality is called – set of G. We develop an algorithm to compute an odd geo-domination number of graphs and for some families of graphs. 
Keywords: Geodesic, geodominating set, geodomination number, odd -geodomination number, graph algorithm
Scope of the Article: Graph Algorithms And Graph Drawing